Partially hyperbolic diffeomorphisms with a uniformly compact center foliation: the quotient dynamics - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Ergodic Theory and Dynamical Systems Année : 2016

Partially hyperbolic diffeomorphisms with a uniformly compact center foliation: the quotient dynamics

(1) , (1)
1

Résumé

We show that a partially hyperbolic $C^1$-diffeomorphism $f : M \to M$ with a uniformly compact $f$-invariant center foliation $F^c$ is dynamically coherent. Further, the induced homeomorphism $F : M/F^c \to M/F^c$ on the quotient space of the center foliation has the shadowing property, i. e. for every $\varepsilon> 0$ there exists $\delta > 0$ such that every $\delta$--pseudo-orbit of center leaves is $\varepsilon$-shadowed by an orbit of center leaves. Although the shadowing orbit is not necessarily unique, we prove the density of periodic center leaves inside the chain recurrent set of the quotient dynamics. Other interesting properties of the quotient dynamics are also discussed.

Dates et versions

hal-01410903 , version 1 (06-12-2016)

Identifiants

Citer

Doris Bohnet, Christian Bonatti. Partially hyperbolic diffeomorphisms with a uniformly compact center foliation: the quotient dynamics. Ergodic Theory and Dynamical Systems, 2016, 36 (4), pp.1067-1105 ⟨10.1017/etds.2014.102⟩. ⟨hal-01410903⟩
93 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More